Midol Complete

Generic Name: Acetaminophen, Caffeine, Pyrilamine maleate

  • Other names:

    Midol Complete Caplets, Midol Complete Gelcaps
  • What is this medication?

    Midol Complete contains a pain reliever, a stimulant, and a diuretic. It is intended to temporarily relieve cramps, bloating, water-weight gain, breast tenderness, headache, backache, muscle aches, and fatigue associated with menstrual periods.
  • Are there any warnings associated with Midol Complete?

    This product contains acetaminophen. Severe liver damage may occur if you take more than 8 caplets/gelcaps in 24 hours; if you take this product with other drugs containing acetaminophen; or if you consume 3 or more alcoholic drinks every day while using this product.

    Do not use this product with any other drug containing acetaminophen (prescription or nonprescription). Do not use this product if you have ever had an allergic reaction to this product or any of its ingredients.

    Do not take more than the recommended dose. Do not exceed 8 caplets/gelcaps per day.

    You may get drowsy when using this product. Avoid alcoholic drinks. Alcohol, sedatives, and tranquilizers may increase drowsiness. Be careful when driving a motor vehicle or operating machinery.

    Limit the use of caffeine-containing medications, foods, or beverages because too much caffeine may cause nervousness, irritability, sleeplessness, and occasionally, rapid heartbeat. The recommended dose of this product contains as much caffeine as a cup of coffee.

    When using this product, excitability may occur, especially in children.

    Stop using this product and ask a doctor if new symptoms occur, redness or swelling is present, if pain gets worse or lasts more than 10 days or fever gets worse or lasts more than 3 days.

    Keep this product out of the reach of children. In case of overdose, get medical help or contact a poison control center right away. Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.

  • Should I talk to my doctor before taking Midol Complete?

    Ask a doctor or pharmacist if you are not sure whether a drug contains acetaminophen.

    Ask a doctor before using this product if you have liver disease, glaucoma, difficulty in urination due to enlargement of the prostate gland, or a breathing problem such as emphysema or chronic bronchitis.

    Ask a doctor or pharmacist before using this product if you are taking the blood-thinning drug warfarin or if you are taking sedatives or tranquilizers.

    Ask a doctor before using this product if you are pregnant or breastfeeding.

  • What are the possible side effects of Midol Complete?

    Severe liver damage may occur if you take more than 8 caplets/gelcaps in 24 hours; if you take this product with other drugs containing acetaminophen; or if you consume 3 or more alcoholic drinks every day while using this product.

    Too much caffeine may cause nervousness, irritability, sleeplessness, and, occasionally, rapid heartbeat. The recommended dose of this product contains as much caffeine as a cup of coffee. Limit the use of caffeine-containing medications, foods, or beverages.

    When using this product, excitability may occur, especially in children.

    You may get drowsy when using this product. Alcohol, sedatives, and tranquilizers may increase drowsiness.

    Side effects cannot always be anticipated. If any develop or change in intensity, tell your doctor as soon as possible. Only your doctor can determine if it is safe for you to continue taking this drug.

  • What should I avoid while taking Midol Complete?

    Avoid alcoholic drinks.

    Do not use this product with any other drug containing acetaminophen (prescription or nonprescription).

    Do not take more of this product than the recommended dose.

    Limit the use of caffeine-containing medications, foods, or beverages.

  • What are possible food and drug interactions associated with Midol Complete?

    Severe liver damage may occur if you take this product with other drugs containing acetaminophen or if you consume 3 or more alcoholic drinks every day while using this product.

    Alcohol, sedatives, and tranquilizers may increase drowsiness while using this product.

    Too much caffeine may cause nervousness, irritability, sleeplessness, and, occasionally, rapid heartbeat. The recommended dose of this product contains as much caffeine as a cup of coffee. Limit the use of caffeine-containing medications, foods, or beverages.

    If Midol Complete is taken with certain other drugs, the effects of either could be increased, decreased, or altered. Always check with your doctor before combining Midol Complete with any other medication.

  • What is the usual dosage of Midol Complete?

    Do not take more than the recommended dose.

    Adults and children 12 years: Take 2 caplets/gelcaps with water. Repeat every 6 hours, as needed. Do not exceed 8 caplets/gelcaps per day.

    Children <12 years: Consult a doctor.

  • How should I store Midol Complete?

    Store at room temperature. Avoid excessive heat when storing the gelcaps.